# SDR P2EA01069

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING OUTBOARD AFT FLAP, P/N 65-46435-235, S/N BN-365 WITH SEVERAL DELAMINATIONS AT THE T/E.  REPAIRED UPPER SKIN BETWEEN STATION WBL 373.025 AND WBL 340.525 STATION WBL 232.025 AND WBL 266.025 OF LEFT WING OUTBOARD AFT FLAP P/N 65-46435-235, S/N BN-365 DUE TO DELAMINATION.  (M)
